Signs of Infection Following Root Canal
I'm asking this for my 70 y/o auntie. She had a deep gum cleaning in 2 months back and was prescribed Amoxicillin. after three days she started feeling very ill - high temperature, chills, nausea, body aches, and extreme fatigue. The dentist couldn't find anything wrong. She went to see a doctor and he prescribed another medicine. After a week or so, the symptoms went away.
Last week she had to have a root canal and the dentist prescribed Amoxicillin (500 mg three times a day). A few days later and she had the same exact symptoms as before. The dentist said to discontinue the Amoxicillin. She still feels bad, but not as bad as she did a few days ago. It's been a week since the root canal.
Are her symptoms a sign of infection or intolerance to Amoxicillin? Or something else? She's never had any problems before with dental procedures and has always been healthy.
@ajay Yes it might be because of Amoxicillin, some have side effects for some medicines. It seems the medicines did not support her body.Better consult doctor.